# SDR A6WA202211298393

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 40,314 hours, 39,067 cycles
- System (JASC): 3400 · Navigation System
- Part: Fan
- Part number: AE0804C00
- Part serial: 1418
- Condition: Odor
- Location: Display
- Part time: 47,989 hours, 44,275 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

A/C WAS PUSHED BACK FROM THE GATE FOR ENGINE START WITH PACKS OFF ELECT SMELL IN COCKPIT, NO SMELL NOTED IN CABIN NO SMOKE NOTED.  NO SMELL NOTED IN CABIN NO SMOKE NOTED.  ****AIRCRAFT REMOVED FROM SERVICE ***** INSPECTED AND FOUND THE SMELL COMING FROM THE GROUND DISPLAY FAN,      REMOVED AND REPLACED FAN #2 IAW AMM 21-24-19 OPERATIONAL CHECK GOOD    S/N OFF  1418 S/N ON 3007
